# SDR SWAA990389

- Difficulty date: February 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N387SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 26602
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Transmitter
- Part number: 8TJ124GGM1
- Condition: Erratic
- Location: Nr 2 Fuel Flow
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 FUEL FLOW ERRATIC INDICATOR WILL ROLL BACK AT HIGH POWER SETTINGS.  INDICATOR DOES NOT BLANK OR LOOSE POWER, BUT WENT TO NEARLY ZERO INDICATION.  REPLACED FUEL FLOW TRANSMITTER PER MM.
